Response to Vaso-Vagal Discussion
My earlier post can update you a bit, without me explaining everything pertaining to my 19 year old daughter again. In reference to your question about the tilt table test...my daughter had one done and passed out within 5 minutes of the test beginning. The only thing done for her at that time was prescribe atenelol (beta blocker). She has fainted twice while on it, therefore I don't feel comforted in believing it is helping. After the last spells in August and September, the doctor added Florinef. So far so good, but then...she has gone for a year and almost a year and a half before and then faint again. My heart goes out to each of you as I know first hand the concern that we all have and the nervous feeling of uncertainty as to when it will happen again. My prayers are with you.
Re: My experiences with the Vasa Vagal Attacks.
I'm 24 and had a pacemaker implanted in April 2002, since then my reflex anoxic seisures have been controlled. I now just get the extreme sickness and thudding heartbeat and some loss of vision. Previously a seisure could make me unwell for up to a week. I have only recently been diagnosed as Vasa Vagal and have suffered from seisures since I was two. They used to come on whenever I stood up to quickly, over exerted myself or had a shock. I would start to lose my vision and get the buzzing noise, then I'd just have enough time to get on the floor. Over the years I have terrified my friends and family with the sesiures as they look quite scary but am glad to say to a large extent, thanks to my pacer they are behind me.
Symptoms - help required, please.
From: Bill J
This web site is not a substitute for a thorough medical evaluation and diagnosis of your vaso-vagal type symptoms. Medical treatment and diagnosis is the only acceptable initial response to these serious symptoms since they might present from any number of life threatening and treatable illnesses. It is for you and your physician to rule out more serious illnesses; Please don't use this online forum as an alternative to getting responsible medical attention and being under the care of a physician for the duration of any unknown, suspected or dangerous vaso-vagal syndrome symptoms.
Last changed: June 22, 2007
Copyright 1998-2007 John J. Herr, Ph.D. Please send comments to email@example.com